# SDR V0XD201912170001

- Difficulty date: December 9, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L INTERCOSTAL BETWEEN FS333.00 AND FS349.00 HAS SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL AT STRINGER 21L BETWEEN FS333.00 AND 349.00 (P/N: SH670-31823-1) IAW CRJ 700 SRM 51-25-16 TR51-0065 DATED SEP 24/2019, 51-21-11, 53-21-23, 51-42-06, 51-40-11, 51-42-21, AND 51-26-00.
